Tropical Nevanlinna theory and second main theorem
Approved
Classifications
MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Publication information
OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä
Publication channel information
Title of journal/series
Proceedings of the london mathematical society
ISSN (print)
0024-6115
ISSN (electronic)
1460-244X
ISSN (linking)
0024-6115
Publication forum ID
65506
Country of publication
United Kingdom
Internationality
Yes
Detailed publication information
Publication year
2011
Journal/series volume number
102
Journal/series issue number
5
Page numbers
883 - 922
Language of publication
English
Co-publication information
International co-publication
Yes
Classification and additional information
MinEdu field of science classification
111 Mathematics